# SDR GTIA2023103137572

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 8,697 hours, 2,609 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT PASSING APPROX 15,000FT DIRTY SOCK SMELL IN CABIN AND DETECTABLE IN COCKPIT. BELOW 10,000 FT PACK 1 AND 2 FAULT PROCEDURE CARRIED OUT AFTER PACK 2 SHUTOFF SMELL DISAPPEARED. -PERFORM TROUBLESHOOTING IAW TSM 05-50-00-810-831-A, APU CHECK AND FOUND SERVICED NORMALLY OPERATED PACK 2 WITH ENGINE 2 WITH PITOT ASSISTANCE, NO SMELLS NOTED IN CABIN. AIRCRAFT OK FOR CONTINUED SERVICE. MOC # 70473.
